# SDR ASAA2023101245591

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,993 hours, 1,470 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODE : ENG 1 EEC C1 ( 732-451-51 ) FOUND DURING SCHEDULE MTX TASK DISPLAY SYSTEM. GROUNDED - YES. ACCOMPLISHED IFIM TASK G73-20-00-810-855, FAULT CLEARED AND TEST N0. 32 PASSED AND FAULT DID NOT RETURN UNDER SMT MESSAGES.
